# SDR HNAA0300021

- Difficulty date: May 2, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 9
- Aircraft time: 47,937 hours, 54,984 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Hydraulic System
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING WHEN NR 1 PROP WAS FEATHERED, CREW REPORTED LOSING NOSE WHEEL STEERING AND THE NORMAL BEAKES. CREW USED PARK BRAKE TO STOP AIRCRAFT. CREW OBSERVED MAIN AND STANDBY HYDRAULIC PRESSURE AT LESS THAN 1800 PSI FOLLOWED BY NR 1 ENGINE HYDRAULIC PUMP CAUTION LIGHT ILLUMINATING. AFTER 10 SECONDS ALL INDICATIONS RETURNED TO NORMAL. MAINTENANCE COULD NOT DUPLICATE THE DISCREPANCY.
